Toeplitz Jacobian method for nonlinear double-periodic excitations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations

Author(s)

  • T. Ge
  • A. Y T Leung

Detail(s)

Original languageEnglish
Pages (from-to)351-359
Journal / PublicationShock and Vibration
Volume4
Issue number5-6
Publication statusPublished - 1997
Externally publishedYes

Abstract

The Toeplitz Jacobian matrix method is an efficient algorithm for computing the steady state solutions of nonlinear periodic vibration. In this paper, the method is generalized by using multiple time scales to double-periodic solutions in a multi-frequency excited system. The method is combined with a standard multi-dimensional FFT algorithm to accurately simulate the nonlinear oscillators with widely separated frequencies. The continuation technique can also be incorporated with the Newton-Raphson iteration further increase its efficiency, and to achieve the complete frequency response characteristics. © 1997 IOS Press.

Citation Format(s)

Toeplitz Jacobian method for nonlinear double-periodic excitations. / Ge, T.; Leung, A. Y T.

In: Shock and Vibration, Vol. 4, No. 5-6, 1997, p. 351-359.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review